# SDR 2002F00483

- Difficulty date: March 17, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND THE NR 5 EMERGENCY EXTERIOR LIGHT INOPERATIVE AT FS 416.50.  REMOVED AND REPLACED LIGHT BULB.  OP CHECKS GOOD.  (M)
